I am currently taking 100mg of Trazodone for insomnia, I started two days ago taking this medication. I have an anxiety disorder and have 1mg tabs of Ativan. I am finding that the Trazodone is making my night time anxiety worse. It does not make me tired and able to sleep. Is it all right to take an ativan a couple hours after taking the trazodone, or should these drugs not be combined? I also take 0.5 mg of clonazepam in the morning, and 20mg prozac once daily. I am mostly concerned about combining the Trazodone and the Ativan, however, as I mentioned, Im finding the Trazodone is aggravating my anxiety at night and does not allow me to fall asleep as it should be.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.